# SDR CALA2025012100151

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM INTERCOSTAL UPPER FLANGE PUNCTURED BETWEEN STA 312 TO 328 AT LBL 47. (DOR-241-001) REF AAR N/R 9936838 REMOVED AND REPLACED INTERCOSTAL AT STA 312-328 LBL 47 MAIN CABIN IAW B737-800 SRM 51-40-02-00-0 AND DWG#141A5400
